# SDR SWIA200110241

- Difficulty date: October 9, 2001
- Submitted: October 11, 2001
- Operation: Air carrier
- Aircraft: N405SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7029
- Aircraft time: 20,187 hours, 18,091 cycles
- System (JASC): 5240 · Service Doors
- Part: Access Panel
- Condition: Open
- Location: Nose Door
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LOUD SQUEAL COMING FROM RIGHT SIDE OF NOSE ON TAKEOFF.  DIVERTED TO SLC.INSPECTED FORWARD PORTION OF A/C.  FOUND FORWARD RIGHT SIDE NOSE DOOR ACCESS PANEL OPEN.  NO DAMAGE.  CHECKS GOOD.
